# SDR 96ZZZM633

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11003
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1015
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND AFT BULKHEAD WEB CRACKED AT INBOARD SIDE OF WHEEL WELL STATION 1363, WL 102.  REPAIRED PER SRM 53-11-00 AND 51-10-02.  (M)
